^Kid. This post right here is a good indicater that you have no clue whats going on. Your nips are your nips. Thats just how your built. There are no pills that will make you pointy nips go away, especially since you havent fucked with hormonal stuff yet. If you decide to, your nips will do funny things, and thats not a scare tactic, its almost guaranteed. After every cycle, my nipples do all sorts of funny things, usually they look really puffy, running clomid or another serm will help the puffyness go away, but it takes time. Sometimes even after a good PCT, they still look a bit strange. This happens. Stick around long enough on this forum and youll see TONS of threads asking, "Do I have Gyno?", because their nips get all puffy, really pointy, etc. So dont worry about your pointy nips, wait till the real fun begins if you decide to mess with your hormones. Do some research on what serms are exactly...they definitely were not created for bodybuilders, ill tell you that much. They are for women with breast cancer...research.